USP Electronic Research Repository

Optimum compromise allocation using dynamic programming

Jahan, Nabila and Ahsan, M.J. and Khan, Mohammad G.M. (2001) Optimum compromise allocation using dynamic programming. Dhaka University Journal of Science, 49 (2). pp. 197-202. ISSN 1022-2502

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Shalni Sanjana
Date Deposited: 18 Feb 2020 15:03
Last Modified: 18 Feb 2020 15:03
URI: http://repository.usp.ac.fj/id/eprint/11993
UNSPECIFIED

Actions (login required)

View Item